# SDR 96ZZZM998

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Line
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

ON FLT 230 - DFW-ATL - THE CABIN OXYGEN SYSTEM MANUALLY SURGED, OXYGEN MASKS DOORS DID NOT OPEN.  CONNECTED SUPPLY LINE TO AFT FLIGHT ATTENDANT PSU AND OPERATED CABIN OXYGEN SYSTEM, ALL PSU DOORS DROPPED, OPS CHECK GOOD.
